# SDR SWIA2025090200831

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N89362
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000856
- Aircraft time: 6,268 hours, 3,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF BURNT PLASTIC IN THE FLIGHT DECK.  THE SMELL WAS OVERWHELMING WHEN THE RECIRCULATION FAN WAS TURNED ON. TROUBLESHOT TO RECIRC FAN 1.  STRONG SMELL OF BURNT PLASTIC IN THE FLIGHT DECK.  SMELL OVERWHELMING WHEN THE RECIRCULATION FAN TURNED ON   (FLIGHT 5238)  TROUBLESHOT PER FIM 21-20-00. FOUND NO ABNORMAL SMELLS EXCEPT FOR WHEN RECIRC FAN 1 WAS ON. DEFERRED RECIRC FAN 1 PER MEL 21-24-1A. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED. PERFORMED FIM 21-20-00-810-801-A INTERROGATED CMC, FOR RECIRC SYS FAULTS ON STATUST ECS PAGE, LOOKED FOR FAULTS FOR RECIRC SYSTEM, MX MESSAGES RELATED TO RECIRC FAN/RELAYS, FOUND NO FAULTS.EXAMINED PAX CABIN FOR ABNORMAL SMELLS COMING FROM CEILING LIGHTS, SIDEWALL LIGHTS, READING LIGHTS, ACFT IN SEAT POWER OUTLETS, NO ELECTRICAL SMELLS FOUND, EXAMINED FWD & AFT LAVS, FOUND NO ABNORMAL SMELLS. EXAMINED FWD ENTRANCE AREAS, AFT ENTRANCE AREAS, NO ABNORMAL SMELLS FOUND  EXAMINED WINDSHIELD HEATER SYSTEMS, FBW BACKUP BATTERY, COCKPIT LIGHTING NO ABNORMAL SMELLS NOTED BY MX.CHECKED FOR SMELLS DURING APU START AND STOPS AND FOUND NO ABNORMAL SMELLSCOMP WASH WAS NOT ACCOMPLISHED, EXAMINED CONNECTION OF GPU AND
